Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 420750, 10 pages
http://dx.doi.org/10.1155/2015/420750
Research Article

Strong Summability of Fourier Transforms at Lebesgue Points and Wiener Amalgam Spaces

Department of Numerical Analysis, Eötvös L. University, Pázmány P. Sétány 1/C, Budapest 1117, Hungary

Received 1 March 2015; Revised 8 May 2015; Accepted 8 May 2015

Academic Editor: Gelu Popescu

Copyright © 2015 Ferenc Weisz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.